RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamchatnov, Anatolii Mikhailovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:180
Abstract pages:916
Full texts:671
References:42
Doctor of physico-mathematical sciences (1997)
Speciality: 01.04.02 (Theoretical physics)
Birth date: 11.05.1947
Website: https://www.researchgate.net/profile/Anatoly_Kamchatnov
Keywords: solitons, dispersive shock waves

Subject:

nonlinear waves

Biography

1965-1971 student in MIPT 1971-1974 PhD student in MIPT 1975-1996 positions in TRINITI 1996-present positions in ISAN

   
Main publications:
  1. A. M. Kamchatnov, “Topological soliton in magnetohydrodynamics”, Zh. Eksp. Teor. Fiz., 82:1 (1982), 117-124
  2. A.M. Kamchatnov, Phys. Rep. 286, 199-270, 1997., “New approach to periodic solutions of integrable equations and nonlinear theory of modulational instability”, Physics Reports, 286 (1997), 199-270
  3. A.M. Kamchatnov, A. Gammal, R.A. Kraenkel, “Dissipationless shock waves in Bose-Einstein condensates with repulsive interaction between atoms,”, Physical Review A, 69 (2004), 063605
  4. G.A. El, A.M. Kamchatnov, “Kinetic equation for a dense gas of solitons”, Physical Review Letters, 95 (2005), 204101
  5. A.M. Kamchatnov, L.P. Pitaevskii,, “Stabilization of Solitons Generated by a Supersonic Flow of Bose-Einstein Condensate Past an Obstacle”, Physical Review Letters, 100 (2008), 160402

http://www.mathnet.ru/eng/person21173
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/291758

Publications in Math-Net.Ru
2020
1. A. M. Kamchatnov, M. V. Pavlov, “Two-photon propagation of light and the modified Liouville equation”, TMF, 204:2 (2020),  297–304  mathnet; Theoret. and Math. Phys., 204:2 (2020), 1093–1099  isi  scopus
2. A. M. Kamchatnov, “Motion of dispersive shock edges in nonlinear pulse evolution”, TMF, 202:3 (2020),  415–424  mathnet  elib; Theoret. and Math. Phys., 202:3 (2020), 363–370  isi  scopus
2001
3. V. M. Agranovich, O. A. Dubovskii, A. M. Kamchatnov, “Charged Frenkel biexcitons in organic molecular crystals”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:7 (2001),  383–385  mathnet; JETP Letters, 73:7 (2001), 341–343  scopus
1996
4. A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, TMF, 109:1 (1996),  128–136  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1345–1351  isi
1990
5. A. A. Vedenov, A. V. Gubarev, A. M. Kamchatnov, A. F. Mamzer, V. R. Chechetkin, “Multiple transmission of waves across a medium with random scattering centers and angular divergence of radiation in a Fabry–Perot resonator”, Kvantovaya Elektronika, 17:8 (1990),  1074–1077  mathnet [Sov J Quantum Electron, 20:8 (1990), 989–992  isi]
1989
6. A. A. Vedenov, A. V. Gubarev, A. M. Kamchatnov, A. F. Mamzer, V. R. Chechetkin, “Influence of the gas flow turbulence on the angular divergence of radiation emitted from a plane-parallel optical resonator”, Kvantovaya Elektronika, 16:4 (1989),  715–721  mathnet [Sov J Quantum Electron, 19:4 (1989), 468–471  isi]
1987
7. A. A. Vedenov, A. V. Gubarev, A. M. Kamchatnov, L. P. Feoktistov, “Thermal self-interaction of light beams”, Kvantovaya Elektronika, 14:7 (1987),  1427–1430  mathnet [Sov J Quantum Electron, 17:7 (1987), 906–909  isi]
1982
8. A. M. Kamchatnov, A. L. Chernyakov, “Theory of continuous-flow amplifiers and resonators”, Kvantovaya Elektronika, 9:5 (1982),  947–952  mathnet [Sov J Quantum Electron, 12:5 (1982), 599–602  isi]
9. A. M. Kamchatnov, A. L. Chernyakov, “Лучистая теплопроводность в средах с дисперсией и поглощением”, TVT, 20:5 (1982),  983–986  mathnet

Presentations in Math-Net.Ru
1. Whitham theory for perturbed integrable equations
A. M. Kamchatnov
International conference "Geometrical Methods in Mathematical Physics"
December 17, 2011 13:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020